Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 20, Number 96

All articles in this issue are freely accessible.

Estimates for difference quotients of solutions of Poisson type difference equations
Achi Brandt.
Math. Comp. 20 (1966), 473-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204897
On the rate of convergence of an alternating direction implicit method in a noncommutative case
Olof B. Widlund.
Math. Comp. 20 (1966), 500-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0231551
A linear three-level difference scheme for quasilinear parabolic equations
Milton Lees.
Math. Comp. 20 (1966), 516-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0207224
Separation of zeros of the Riemann zeta-function
R. Sherman Lehman.
Math. Comp. 20 (1966), 523-541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203909
Zeros of sections of the zeta function. I
Robert Spira.
Math. Comp. 20 (1966), 542-550
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203910
Variations on a theorem of Landau. I
Daniel Shanks and Larry P. Schmid.
Math. Comp. 20 (1966), 551-569
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0210678
The calculation of Fourier integrals
Guy de Balbine and Joel N. Franklin.
Math. Comp. 20 (1966), 570-589
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203976
Expansions involving hypergeometric functions of two variables
Arun Verma.
Math. Comp. 20 (1966), 590-596
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203103
Interpolation by algebraic and trigonometric polynomials
A. C. R. Newbery.
Math. Comp. 20 (1966), 597-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203905
A note on best approxiamtion in $E^{n}$
J. T. Day.
Math. Comp. 20 (1966), 599-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0204932
A close approximation related to the error function
Roger G. Hart.
Math. Comp. 20 (1966), 600-602
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203907
Rational approximations to the solution of the second order Riccati equation
Wyman Fair and Yudell L. Luke.
Math. Comp. 20 (1966), 602-606
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203906
On the evaluation of the incomplete gamma function
Roy Takenaga.
Math. Comp. 20 (1966), 606-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0203911
Doppler broadening integrals
Van E. Wood, R. P. Kenan and M. L. Glasser.
Math. Comp. 20 (1966), 610-611
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Singular and invariant matrices under the $QR$ transformation
Beresford Parlett.
Math. Comp. 20 (1966), 611-615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0213005
Reviews and Descriptions of Tables and Books
Math. Comp. 20 (1966), 616-638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 20 (1966), 639-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 20 (1966), 643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 20 (1966), 644-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Indices
Math. Comp. 20 (1966), 647-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions